Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 26, 2014, 9:27 PM EDT for Saint Joseph County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 9:27 PM EDT (01:27 UTC)
- Expired
- May 26, 2014, 10:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 67 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321
WUUS53 KIWX 270127
SVRIWX
INC141-270215-
/O.NEW.KIWX.SV.W.0020.140527T0127Z-140527T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 1015 PM EDT/915 PM CDT/
* AT 923 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF NORTH LIBERTY...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GULIVOIRE PARK AROUND 955 PM EDT.
SOUTH BEND AROUND 1000 PM EDT.
ROSELAND AROUND 1005 PM EDT.
GEORGETOWN AND MISHAWAKA AROUND 1010 PM EDT.
GRANGER AROUND 1015 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CRUMSTOWN...LYDICK...
CHAIN-O-LAKES AND INDIAN VILLAGE.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 70 AND
84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4169 8653 4177 8632 4176 8612 4163 8609
4149 8649 4155 8651 4158 8648 4166 8649
4166 8652
TIME...MOT...LOC 0127Z 245DEG 18KT 4162 8646
HAIL...0.75IN
WIND...60MPH
$$
PBM2 follow-up statements
526
WWUS53 KIWX 270155
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT MON MAY 26 2014
INC141-270205-
/O.CAN.KIWX.SV.W.0020.000000T0000Z-140527T0215Z/
ST. JOSEPH IN-
955 PM EDT MON MAY 26 2014
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 69 AND
84.
...THE SEVERE THUNDERSTORM WARNING FOR ST. JOSEPH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4169 8653 4177 8632 4176 8612 4163 8609
4149 8649 4155 8651 4158 8648 4166 8649
4166 8652
TIME...MOT...LOC 0155Z 245DEG 18KT 4168 8629
$$
PBM955
WWUS53 KIWX 270157 CCA
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 PM EDT MON MAY 26 2014
INC141-270205-
/O.CAN.KIWX.SV.W.0020.000000T0000Z-140527T0215Z/
ST. JOSEPH IN-
957 PM EDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR ST. JOSEPH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4169 8653 4177 8632 4176 8612 4163 8609
4149 8649 4155 8651 4158 8648 4166 8649
4166 8652
TIME...MOT...LOC 0155Z 245DEG 18KT 4168 8629
$$
PBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 8:07 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 26, 8:07 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 807 PM EDT MON MAY 26 2014 .SYNOPSIS... ISSUED AT 755 PM EDT MON MAY 26 2014 HIGH PRESSURE WILL CONTINUE TO SHIFT EAST AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT. INCREASING CLOUDS AND CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE IN STORE... ESPECIALLY FOR TUESDAY AFTERNOON. LOW TEMPERATURES WILL ONLY DROP INTO THE MID AND UPPER 60S TONIGHT WITH HIGHS IN THE LOWER TO MID 80S AGAIN ON TUESDAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 335 PM EDT MON MAY 26 2014 OHIO VALLEY REMAINS LARGELY UNDER THE INFLUENCE OF EXPANSIVE RIDGING ALOFT AHEAD OF SOUTHERN PLAINS CUTOFF LOW. DESPITE THIS FACT...A WEAK COLD FRONT EXTENDING FROM A SURFACE LOW OVER QUEBEC WILL GRADUALLY SETTLE SOUTH ACROSS THE GREAT LAKES TONIGHT AND TOMORROW. MIDLEVEL HEIGHT FALLS/CVA ARE DISPLACED WELL TO THE NORTHEAST BUT STABLE LAKE AGGREGATE WILL HELP NUDGE THIS COLD FRONT SOUTH. MEANWHILE...A VERY HIGH THETA-E AIRMASS IS BEING ADVECTED INTO THE REGION FROM THE SOUTHERN PLAINS AND WESTERN GULF. A COMPARISON OF THE 12Z KILX AND KDTX SOUNDINGS ILLUSTRATES THIS ONGOING MOISTURE SURGE. LOCAL PW VALUES ARE EXPECTED TO APPROACH OR EXCEED 1.75 INCHES BY LATER TONIGHT AND PERSIST THROUGH TOMORROW. AFTER A SLOW START THIS MORNING...SURFACE DEWPOINTS HAVE FINALLY SURGED INTO THE LOW/MID 60S ACROSS OUR AREA. LATEST SPC/RAP MESOANALYSIS INDICATES AROUND 1000 J/KG OF MLCAPE FINALLY NOSING INTO OUR CWA DESPITE PALTRY MIDLEVEL LAPSE RATES. THE PROBLEM HERE REMAINS A LACK OF ANY SYNOPTIC SUPPORT/TRIGGERING MECHANISM. CONVERGENT BOUNDARY REMAINS WELL TO OUR NORTH WITH RIDGE AXIS FIRMLY IN PLACE OVER OUR AREA. THUNDERSTORM CHANCES THROUGH THE EVENING WILL DEPEND ON FINER SCALE DETAILS SUCH AS POTENTIAL OUTFLOW BOUNDARIES FROM UPSTREAM CONVECTION. LATEST HRRR GENERATES SOME VERY ISOLATED CONVECTION IN OUR WESTERN COUNTIES AROUND 22Z BUT SUGGESTS THE BEST POTENTIAL FOR RAIN WILL BE AFTER 00Z WHEN WHATEVER IS LEFT OF CONVECTION OVER WESTERN ILLINOIS FINALLY WASHES INTO OUR CWA. WITH THE LOSS OF DAYTIME HEATING THIS ACTIVITY WILL LIKELY BE WEAKENING SUBSTANTIALLY BY THE TIME IT REACHES US THOUGH. WILL MAINTAIN LOWER END CHANCE POPS WITH THE HIGHEST VALUES IN OUR WESTERN COUNTIES. IN VERY SUMMER-LIKE FASHION...EXPECT "POPCORN" THUNDERSTORMS WITH VERY LOW SEVERE RISK GIVEN LIGHT WINDS ALOFT/LIMITED SHEAR. BRIEF HEAVY RAIN WILL PROBABLY BE THE BIGGEST THREAT WITH SLOW STORM MOTION...HIGH MOISTURE CONTENT...AND DEEP WARM CLOUD LAYER. SUBTLE HEIGHT FALLS/VORTICITY MAXIMA WILL THEN APPROACH THE REGION LATE TONIGHT. DIURNAL STABILIZATION WILL PREVENT ANY SURFACE BASED CONVECTION BUT FORECAST SOUNDINGS INDICATE ENOUGH ELEVATED INSTABILITY TO SUPPORT A FEW LINGERING SHOWERS/THUNDERSTORMS THROUGH THE MORNING HOURS. COVERAGE EXPECTED TO BE LOW HOWEVER. MUCH BETTER CHANCES FOR RAIN/STORMS WILL ARRIVE TOMORROW AFTERNOON AS FRONTAL BOUNDARY APPROACHES AND TAKES ADVANTAGE OF VERY MOIST AND MARGINALLY UNSTABLE AIRMASS IN PLACE. EXPECT HIGH SURFACE DEWPOINTS AND LITTLE TO NO CAPPING INVERSION TO SUPPORT NUMEROUS PULSE STORMS FROM LATE MORNING THROUGH THE EVENING. MLCAPE VALUES ARE LOW...GENERALLY 1000 J/KG OR LESS...AND THERE IS VIRTUALLY NO SHEAR TO HELP ORGANIZE ANY SIGNIFICANT UPDRAFTS THAT DO MANAGE TO DEVELOP. SEVERE WEATHER RISK IS THEREFORE LOW BUT ONCE AGAIN LOCALIZED HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY GIVEN INCREASED POTENTIAL FOR BACK-BUILDING AND TRAINING STORMS. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 335 PM EDT MON MAY 26 2014 SHRTWV OVER ONTARIO MOVG THROUGH TOP OF WRN GRTLKS RIDGE THIS AFTN EXPECTED TO DROP SEWD TO THE ERN GRTLKS BY TUE EVE. ASSOCIATED SFC CDFNT TRAILING WSW THROUGH MN WILL BECOME MORE E-W ORIENTED BY THE TIME IT REACHES OUR CWA TUE NGT... THEN MOVE SLOWLY SOUTH ACROSS OUR AREA THROUGH WED NGT. SCT MAINLY AFTN/EVE CONVECTION EXPECTED IN THE VCNTY OF THE FRONT AS IT MOVES THROUGH. INITIALLY WK DRY AIR PUSH BEHIND THE FRONT SO SOME DIURNALLY DRIVEN LAKE BREEZE CONVECTION PSBL EVEN AFTER THE FRONT MOVES TO CENTRAL IN/OH. VERY WK FLOW/MOIST AIRMASS AND EFFICIENT RAINFALL PROCESSES SUGGEST SOME LOCALLY HEAVY RAINFALL PSBL AS THE FRONT MOVES THROUGH WED AFTN/EVE WHEN INSTABILITY MAXIMIZED. FOR THE EXTENDED FCST... RIDGING EXPECTED TO STRENGTHEN OVER CENTRAL CONUS/CANADA AGAIN THU-FRI AS WEST COAST TROF DEEPENS. RIDGE EXPECTED TO MOVE EAST ACROSS THE GRTLKS OVER THE WEEKEND AS A RATHER STRONG SHRTWV LIFTS NE OUT OF THE WRN TROF. MEDIUM RANGE MODELS HAVE SGFNT DIFFERENCES ON TIMING OF THIS SYSTEM... BUT STILL APPEARS IT MAY IMPACT THE AREA WITH TSTMS AND A FROPA IN THE SUNDAY-MONDAY TIMEFRAME. TEMPS SHOULD WARM WELL ABOVE NORMAL AGAIN OVER THE WEEKEND AS THE UPR RIDGE MOVES OVERHEAD AND SOUTHERLY SFC WINDS DEVELOP ON BACKSIDE OF SFC RIDGE... WITH FROPA LOWERING TEMPS BACK CLOSE TO NORMAL EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 800 PM EDT MON MAY 26 2014 VFR MET CONDITIONS THROUGH THE PERIOD WITH FOCUS ON CONVECTIVE CHCS/TRENDS. OVERALL WEAK SHEAR/INSTABILITY PROFILES PROVING DIFFICULT FOR CONVECTIVE SUSTENANCE THIS EVENING. INCREASING STABILILTY OVER NEXT SEVERAL HOURS AND MODEST STRENGTH OF UPSTREAM/VEERING LOW LEVEL JET MAY LIKELY HASTEN LULL IN ADDITIONAL CONVECTIVE DEVELOPMENT FOR MUCH OF OVERNIGHT. GIVEN WEAKENING TRENDS OF SHRA/TSRA TO SW-W OF KFWA HAVE ONLY VCSH MENTION AND FOCUS ON GREATER COVERAGE AREA TO WEST OF KSBN ALONG WITH APPROACH OF OUTFLOW BOUNDARY...DESPITE LOW POINT/AIRFIELD CHANCES SIGNALS APPEAR SUFFICIENT FOR INCLUSION OF VCTS MENTION NEXT 4 HOURS. OTHERWISE...GREATER CHANCES FOR TSRA MAY HOLD UNTIL MAXIMUM DIURNAL INSOLATION TUESDAY AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MURPHY SHORT TERM...AGD LONG TERM...JT AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 26, 4:06 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 PM EDT MON MAY 26 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-272015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 406 PM EDT MON MAY 26 2014 /306 PM CDT MON MAY 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY. SEVERE STORMS ARE NOT EXPECTED BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-272015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 406 PM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH EARLY WEDNESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 26, 8:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 841 PM EDT MON MAY 26 2014 INZ003-004-MIZ077-270115- BERRIEN MI-LA PORTE IN-ST. JOSEPH IN- 841 PM EDT MON MAY 26 2014 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BERRIEN...EASTERN LA PORTE AND ST. JOSEPH COUNTIES... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF NORTH LIBERTY...OR 11 MILES EAST OF LA PORTE...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... SOUTH BEND AND GULIVOIRE PARK... NEW CARLISLE... HUDSON LAKE... CRUMSTOWN... LYDICK AND CHAIN-O-LAKES... THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 62 AND 72. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4180 8643 4162 8616 4149 8652 4165 8667 TIME...MOT...LOC 0041Z 232DEG 13KT 4160 8651 PBM
Special weather statement, May 26, 9:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT MON MAY 26 2014
INZ003>005-012-014-MIZ077-078-270145-
BERRIEN MI-CASS MI-ELKHART IN-LA PORTE IN-MARSHALL IN-ST. JOSEPH
IN-STARKE IN-
918 PM EDT MON MAY 26 2014
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS...
SOUTHEASTERN BERRIEN...NORTHWESTERN MARSHALL...EASTERN LA PORTE...ST.
JOSEPH...NORTHWESTERN ELKHART AND NORTHEASTERN STARKE COUNTIES...
AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUCHANAN TO 7 MILES
WEST OF SOUTH BEND TO KOONTZ LAKE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SOUTH BEND...
GEORGETOWN AND NILES...
MISHAWAKA...GRANGER AND GULIVOIRE PARK...
BERRIEN SPRINGS...WALKERTON AND NORTH LIBERTY...
ROSELAND...
LAKEVILLE...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 64 AND
88.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4195 8605 4170 8603 4133 8624 4135 8671
4172 8650 4197 8653
TIME...MOT...LOC 0118Z 273DEG 18KT 4188 8639 4171 8637
4143 8653
PBMLocal storm report, May 26, 9:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG ATHENS 41.05N 86.13W
05/26/2014 FULTON IN PUBLIC
LARGE TREE UPROOTED. RELAYED VIA WNDU
&&
CEOLocal storm report, May 26, 9:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG W ROCHESTER 41.06N 86.22W
05/26/2014 FULTON IN PUBLIC
LARGE TREES UPROOTED. RELAYED VIA WSBT
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:41 PM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| May 26, 9:18 PM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| May 26, 9:53 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| May 26, 11:10 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 35 min |
| May 27, 3:56 PM EDT | Marine Dense Fog Advisory | IWX | 18 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.